Benzocaine Side Effects. Benzocaine, a topical pain reliever usually applied to the gums or the mouth to soothe pain, can be dangerous to your health. According to the U.S. Food and Drug Administration, use of Benzocaine — which is found in over-the-counter drugs such as Anbesol, Hurricaine, Orajel, Baby Orajel, Orabase, Americaine, and many others — can lead “to a rare but serious—and sometimes fatal—condition called methemoglobinemia”.
Metheglobinemia leads to a reduction in the amount of oxygen being carried through the bloodstream; this condition could result in death.
Testosterone Booster Side Effects. Are you taking in a testosterone booster and are wondering about its side effects? The Mayo Clinic has published a helpful list of testosterone booster side effects — whether taken orally, through the nasal route, transdermal delivery, buccal administration, topical application, or intramuscular injection — which you can check out below. If you have any of these symptoms while taking in testosterone boosters, go consult your doctor immediately.
Common Testosterone Booster Side Effects (Nasal Route): Continue reading
Testosterone for Bodybuilding: Good or Bad? Do testosterone supplements help you achieve your bodybuilding goals? Or can you develop some sculpted washboard abs and bulging biceps without having to resort to testosterone boosters?
We ask because a friend of this blog is worried that her husband is hurting himself by injecting testosterone for bodybuilding purposes. Here’s what she wrote us:
Do bodybuilders like hubby have to take supplements like testosterone boosters? I think Paul is fit and healthy but his friends at the gym sold him to the idea that he must – MUST – use these supplements to go up the next level. I’ve argued with him that its not necessary, even mentioned that I have no reason to complain in bed, but his gym rat friends seem to have more sway. I’m worried sick that he’s actually making himself unhealthy by taking in these testosterone for bodybuilding supplements. Am I right or am I over reacting?